# SDR DJFA20120918006

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N448LX
- Make and model: Beech 400A
- Aircraft serial: RK305
- Aircraft time: 8,412 hours, 7,096 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211135
- Condition: Cracked
- Location: Zone 300
- Part time: 8,412 hours, 7,096 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED (ALONG WITH 7 OTHER RIBS; EA RIB FAILURE IS DOCUMENTED ON SEPARATE SDR FORMS) ON THE LOWER FLANGE AT LT HORIZ CANTED STA 29.92, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW KIT 128-6200-001.
